Some fixed point theorems for mappings involving rational type expressions in partial metric spaces

Amarjeet Singh Saluja, Mohammad Saeed Khan, Pankaj Kumar Jhade, Brian Fisher

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The aim of this paper is to establish some …xed point theorems for mappings involving rational expressions in a complete partial metric space using a class of pairs of functions satisfying certain assumptions. Our result extends and generalizes some well known results of 6, 7, 9. in (usual) metric spaces.

Original languageEnglish
Pages (from-to)147-161
Number of pages15
JournalApplied Mathematics E - Notes
Volume15
Publication statusPublished - 2015

    Fingerprint

ASJC Scopus subject areas

  • Applied Mathematics

Cite this